Bandwidth allocation in cellular networks with multiple interferences

R. Bar-Yehuda, G. Polevoy, D. Rawitz, Discrete Applied Mathematics 194 (2015) 23–36.

Download
No fulltext has been uploaded.
Journal Article | English
Author
; ;
Abstract
Abstract We study the problem of bandwidth allocation with multiple interferences. In this problem the input consists of a set of users and a set of base stations. Each user has a list of requests, each consisting of a base station, a frequency demand, and a profit that may be gained by scheduling this request. The goal is to find a maximum profit set of user requests S that satisfies the following conditions: (i) S contains at most one request per user, (ii) the frequency sets allotted to requests in S that correspond to the same base station are pairwise non-intersecting, and (iii) the QoS received by any user at any frequency is reasonable according to an interference model. In this paper we consider two variants of bandwidth allocation with multiple interferences. In the first each request specifies a demand that can be satisfied by any subset of frequencies that is large enough. In the second each request specifies a specific frequency interval. Furthermore, we consider two interference models, multiplicative and additive. We show that these problems are extremely hard to approximate if the interferences depend on both the interfered and the interfering base stations. On the other hand, we provide constant factor approximation algorithms for both variants of bandwidth allocation with multiple interferences for the case where the interferences depend only on the interfering base stations. We also consider a restrictive special case that is closely related to the Knapsack problem. We show that this special case is NP-hard and that it admits an FPTAS.
Keywords
Publishing Year
Journal Title
Discrete Applied Mathematics
Volume
194
Page
23 - 36
ISSN
LibreCat-ID

Cite this

Bar-Yehuda R, Polevoy G, Rawitz D. Bandwidth allocation in cellular networks with multiple interferences. Discrete Applied Mathematics . 2015;194:23-36. doi:http://dx.doi.org/10.1016/j.dam.2015.05.013
Bar-Yehuda, R., Polevoy, G., & Rawitz, D. (2015). Bandwidth allocation in cellular networks with multiple interferences. Discrete Applied Mathematics , 194, 23–36. http://dx.doi.org/10.1016/j.dam.2015.05.013
@article{Bar-Yehuda_Polevoy_Rawitz_2015, title={Bandwidth allocation in cellular networks with multiple interferences}, volume={194}, DOI={http://dx.doi.org/10.1016/j.dam.2015.05.013}, journal={Discrete Applied Mathematics }, publisher={Elsevier}, author={Bar-Yehuda, Reuven and Polevoy, Gleb and Rawitz, Dror}, year={2015}, pages={23–36} }
Bar-Yehuda, Reuven, Gleb Polevoy, and Dror Rawitz. “Bandwidth Allocation in Cellular Networks with Multiple Interferences.” Discrete Applied Mathematics 194 (2015): 23–36. http://dx.doi.org/10.1016/j.dam.2015.05.013.
R. Bar-Yehuda, G. Polevoy, and D. Rawitz, “Bandwidth allocation in cellular networks with multiple interferences,” Discrete Applied Mathematics , vol. 194, pp. 23–36, 2015.
Bar-Yehuda, Reuven, et al. “Bandwidth Allocation in Cellular Networks with Multiple Interferences.” Discrete Applied Mathematics , vol. 194, Elsevier, 2015, pp. 23–36, doi:http://dx.doi.org/10.1016/j.dam.2015.05.013.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar